Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 483735, 8 pages
Research Article

Further Results on the Nullity of Signed Graphs

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 13 October 2013; Accepted 28 December 2013; Published 18 February 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Yu Liu and Lihua You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Liu and Lihua You, “Further Results on the Nullity of Signed Graphs,” Journal of Applied Mathematics, vol. 2014, Article ID 483735, 8 pages, 2014.